Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Reddish pus filled bump on the penis, rashes on testicles. Using nastatin cream. Cure?

I have a small bump on my penis its looks like a pimple some times is red and some time its what i pop it and white stuff came out it is painfull its been there for about 4 or 5 mohts but never painfull before...and i have a light red rash on my left side of my balls its burns sometime that comes on goes i use nastatin cream for im getting it on the same side of my penis wher the pimple is. Please help
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It is not pimple, it is a epitheloid cyst.

It may be infected and become red.

There may be irritation causing erythema on scrotum which you have.

You consult dermatologist.

Antibiotics and anti inflammatory drugs will alleviate infection.

After that, cyst may be excised under local anaesthesia.

For that , you consult surgeon.

Do not worry, you will be alright.


Dr. Ilyas Patel MD
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor